Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Absolute and unconditional convergence

Author: M. S. Macphail
Journal: Bull. Amer. Math. Soc. 53 (1947), 121-123
MathSciNet review: 0020216
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 2. S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Warsaw and Lwów, 1935.
  • 3. W. Orlicz, Über unbedingte Konvergenz in Funktionenräumen (II), Studia Mathematica vol. 4 (1933) pp. 41-47.

Additional Information


American Mathematical Society